Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

1 Issue per year


IMPACT FACTOR 2017: 0.831
5-year IMPACT FACTOR: 0.836

CiteScore 2017: 0.68

SCImago Journal Rank (SJR) 2017: 0.450
Source Normalized Impact per Paper (SNIP) 2017: 0.829

Mathematical Citation Quotient (MCQ) 2016: 0.23

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 2, Issue 3

Issues

Volume 13 (2015)

Extending analyticK-subanalytic functions

Artur Piękosz
Published Online: 2004-06-01 | DOI: https://doi.org/10.2478/BF02475232

Abstract

Letg:U→ℝ (U open in ℝn) be an analytic and K-subanalytic (i. e. definable in ℝanK, whereK, the field of exponents, is any subfield ofℝ) function. Then the set of points, denoted Σ, whereg does not admit an analytic extension is K-subanalytic andg can be extended analytically to a neighbourhood of Ū\∑.

Keywords: Analytic extension; K-subanalytic; o-minimal

Keywords: Primary: 14P15, 26E05, 32B20; Second: 30B40, 03C64

  • [1] E. Bierstone: “Control of radii of convergence and extension of subanalytic functions,Proc. of the Amer. Math. Soc., Vol. 132, (2004), pp. 997–1003. http://dx.doi.org/10.1090/S0002-9939-03-07191-0CrossrefGoogle Scholar

  • [2] E. Bierstone, P. Milman: “Semianalytic and subanalytic sets”,Inst. Hautes Études Sci. Publ. Math., Vol. 67, (1988), pp 5–42. Google Scholar

  • [3] L. van den Dries: “A generalization of the Tarski-Seidenberg theorem and some nondefinability results”,Bull. Amer. Math. Soc. (N. S.) Vol. 15, (1986), pp. 189–193. http://dx.doi.org/10.1090/S0273-0979-1986-15468-6CrossrefGoogle Scholar

  • [4] L. van den Dries, C. Miller: “Extending Tamm's theorem”,Ann. Inst. Fourier, Grenoble, Vol. 44, (1994), pp. 1367–1395. Google Scholar

  • [5] L. van den Dries, C. Miller: “Geometric categories and o-minimal structures”,Duke Math. Journal, Vol. 84, (1996), pp. 497–540. http://dx.doi.org/10.1215/S0012-7094-96-08416-1CrossrefGoogle Scholar

  • [6] J.-M. Lion, J.-Ph. Rolin: “Théorème de préparation pour les fonctions logarithmico-exponentielles”,Ann. Inst. Fourier, Grenoble, Vol. 47, (1997), 859–884. Google Scholar

  • [7] C. Miller: “Expansion of the real field with power functions”,Ann. Pure Appl. Logic, Vol. 68, (1994), pp. 79–84 http://dx.doi.org/10.1016/0168-0072(94)90048-5CrossrefGoogle Scholar

  • [8] A. Piękosz: “K-subanalytic rectilinearization and uniformization”,Central European Journal of Mathematics, Vol. 1, (2003), pp. 441–456. http://dx.doi.org/10.2478/BF02475178CrossrefGoogle Scholar

  • [9] J.-Cl. Tougeron: “Paramétrisations de petit chemins en géométrie analytique réele”,Singularities and differential equations (Warsaw 1993), Banach Center Publications, Vol. 33, (1996), pp. 421–436. Google Scholar

About the article

Published Online: 2004-06-01

Published in Print: 2004-06-01


Citation Information: Open Mathematics, Volume 2, Issue 3, Pages 362–367, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/BF02475232.

Export Citation

© 2004 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in